# SDR SWIA200514529

- Difficulty date: February 3, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,832 hours, 37,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN AND CLOSE.  INSTALLED NEW ROTATING ARMS IAW 52-10-00.  OPERATIONAL CHECK GOOD.
